MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SCALE, FOR PATIENT LIFTS, 700 LB. CAP

Medline Industries, LP MEDLINE; SCALE, FOR PATIENT LIFTS, 700 LB. CAP
Catalog Number MDSMELSCALE
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SCALE, FOR PATIENT LIFTS, 700 LB. CAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50520139
Report Number1417592-2026-28036
Device Sequence Number18818753
Product Code FRW
UDI-Device Identifier10888277339439
UDI-Public10888277339439
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMELSCALE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown